# SDR BAQA092754

- Difficulty date: October 3, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 08233901102
- Part serial: 1095
- Condition: Leaking
- Location: Hyd System
- Part time: 7,126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC ACCUMULATOR UNIT LEAKING. REPLACED WITH SERVICABLE UNIT.  02/17/2004
